# SDR DXTA200500645

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 8,533 hours, 6,973 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 99123882
- Part serial: 0287A
- Condition: Failed
- Location: Mlg
- Part time: 8,533 hours, 6,573 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES LOCKED UP AT END OF LANDING ROLL AND WOULD NOT RELEASE AFTER STOPPING.  REMOVED AND REPLACED LT MAIN WHEEL ASSY P/N ON/OFF 3-1490-1, S/N ON 2298 AND 3887P S/N OFF 3522.  REMOVED AND REPLACED RT MAIN WHEEL ASSY, P/N ON/OFF 3-1490-1, S/N ON 2642, S/N OFF 3272.  REMOVED AND REPLACED LT BRAKE ASSY P/N ON/OFF 2-1529-7, S/N ON 2401, S/N OFF 2281.  REMOVED AND REPLACED RT BRAKE ASSY P/N OFF 2-1529-7, S/N ON 2779, S/N OFF 1692.  REMOVED AND REPLACED PARKING BRAKE VALVE P/N ON/OFF 9912388-2, S/N ON 1568A, S/N OFF 0287A.  REMOVED AND REPLACED PARK BRAKE CABLE, CE 560 M/M CHA 32-41-01, 32-40-00, 32-42-03, 12-12-02, 12-13-03.
